51 0

A FIXED POINT APPROACH TO THE STABILITY OF QUADRATIC (ρ1, ρ2)-FUNCTIONAL INEQUALITIES IN MATRIX BANACH SPACES

Title
A FIXED POINT APPROACH TO THE STABILITY OF QUADRATIC (ρ1, ρ2)-FUNCTIONAL INEQUALITIES IN MATRIX BANACH SPACES
Author
박춘길
Keywords
Hyers-Ulam stability; Quadratic (ρ1 ρ2)-functional inequality; Fixed point; Matrix Banach space
Issue Date
2019-05
Publisher
Eudoxus Press
Citation
Journal of Computational Analysis and Applications, v. 26, NO 5, Page. 952-962
Abstract
By using the fixed point method, we solve the Hyer-Ulam stability of the following quadratic (ρ1; ρ2)-functional inequalities (Formula Presented), where ρ1 and ρ2 are fixed nonzero complex numbers with (Formula Presented) + |ρ2| < 1, and (Formula Presented), where ρ1 and ρ2 are fixed nonzero complex numbers with (Formula Presented) + 2 |ρ2| < 1, in matrix Banach spaces. © 2019 EUDOXUS PRESS, LLC.
URI
http://www.eudoxuspress.com/images/JOCAAA-VOL-26-2019-ISSUE-5.pdfhttps://repository.hanyang.ac.kr/handle/20.500.11754/111855
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE